# SDR SIMA20151010002

- Difficulty date: October 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 42,115 hours, 34,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD WING EXTERIOR EMER LIGHT INOPERATIVE.  R & R LT FWD WING EXTERIOR EMER LIGHT LAMP IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
